Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 3, pp 475–479 | Cite as

Turnpike theorems for convex problems

  • M. A. Mamedov
Brief Communications
  • 23 Downloads

Abstract

We prove turnpike theorems for systems described by differential inclusions with convex graphs.

Keywords

Unique Point Convex Compact Optimal Trajectory Concave Function Differential Inclusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. T. Rockaf Mar, “Saddle points of Hamiltonian systems in convex problems of Lagrange,”J. Optimiz. Theory Appl.,12, 367–390 (1973).CrossRefGoogle Scholar
  2. 2.
    D. E. Gusev and V. A. Yakubovich, “Turnpike theorem in the problem of continuous optimization,”Vestn. Leningr. Univ., Ser. Mat.,1, 21–27 (1983).MathSciNetGoogle Scholar
  3. 3.
    A. I. Panasyuk and V. I. Panasyuk,Asymptotic Turnpike Optimization of Controlled Systems [in Russian], Minsk (1986).Google Scholar
  4. 4.
    M. A. Mamedov, “Turnpike theorems in continuous systems with integral functional,”Dokl. Russian Akad. Nauk,323, No. 5 (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • M. A. Mamedov

There are no affiliations available

Personalised recommendations